# SDR AALA20050240

- Difficulty date: April 4, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DFW - DURING CLIMBOUT AT FL200 LEFT ENGINE FAILED.  N2 SPOOL READ ZERO.  OIL PRESSURE READ ZERO.  N1 SPOOL READ 20.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  PER ENGINEERING REIVEW OF DFDR N2 SPOOL UNCOUPLED FROM GEARBOX.  REPLACED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
